Please use this identifier to cite or link to this item:
標題: (International Journal of Quality Technology and Quantitative Management,01(2):325-339)Optimal Management of a Removable and Non-reliable Server in an Infinite and a Finite M/Hk/1 Queueing System
作者: K. H. Wang
H. T. Kuo
G. Chen
關鍵字: Optimal Management;Removable;Non-reliable Server;Infinite;Finite;M/Hk/1 Queueing System
出版社: Hsinchu, Taiwan:NCTU Pub.
Project: International Journal of Quality Technology and Quantitative Management, Volume 1, Issue 2, Page(s) 325-339.
ISSN: 1684-3703
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.